RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Pros.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Pros., Ser. 3, 2013, Issue 17, Pages 93–106 (Mi mp272)  

This article is cited in 1 scientific paper (total in 1 paper)

Наш семинар: математические сюжеты

Полиномы Чебышёва и их обращения

A. G. Khovanskii

University of Toronto

Full text: PDF file (483 kB)

Document Type: Научно-популярный, образовательный материал

Citation: A. G. Khovanskii, “Полиномы Чебышёва и их обращения”, Mat. Pros., Ser. 3, 17, MCCME, Moscow, 2013, 93–106

Citation in format AMSBIB
\Bibitem{Kho13}
\by A.~G.~Khovanskii
\paper Полиномы Чебышёва и их обращения
\serial Mat. Pros., Ser.~3
\yr 2013
\vol 17
\pages 93--106
\publ MCCME
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/mp272}


Linking options:
  • http://mi.mathnet.ru/eng/mp272
  • http://mi.mathnet.ru/eng/mp/v17/s3/p93

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Quantum Electron., 47:6 (2017), 539–546  mathnet  crossref  isi  elib
  • Matematicheskoe Prosveshchenie
    Number of views:
    This page:169
    Full text:131

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019